PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On Certain Sufficient Conditions For A Function To Be Close-To-Convex Function

Abolape D Akwu, Monsurat A Ganiyu, M Jimoh

Abstract


Click on the link to view the abstract.

Journal of the Nigerian Association of Mathematical Physics, Volume 20 (March, 2012), pp 505 – 510



AJOL African Journals Online